MAUDE Adverse Event Report: CARDINAL HEALTH SCD 700 COMPRESSION SYSTEM-UK; SLEEVE, LIMB, COMPRESSIBLE

CARDINAL HEALTH SCD 700 COMPRESSION SYSTEM-UK; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295251
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the device caught fire during operation at one of their theatres.There were visible burn marks near the point where the main cable connects to the unit.The device is still intact and the event did not require extinguishment.There was no patient harm or involvement.
 
Additional Manufacturer Narrative
The service history record was reviewed.The unit was previously returned three times for a different failure mode and 100% functional at the time of the last release.The unit was received for investigation and during evaluation, it was observed that the device turned on, but the check valve was leaking, and the bed hook was broken.There are fire/smoke traces on the outside of the device, but no further traces could be found on the inside of the device.There is no evidence of smoke or fire coming from the device itself.The reported condition could not be duplicated or confirmed.The device will be serviced and sent back to the customer.This complaint will be used for tracking and trending purposes.

Brand Name
SCD 700 COMPRESSION SYSTEM-UK
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16382238
Report Number1282497-2023-10736
Device Sequence Number5708511
Product Code JOW
UDI-Device Identifier10884521129580
UDI-Public10884521129580
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number295251
Device Catalogue Number295251
Device Lot NumberWC0000079315
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown